# SDR MWEA011296

- Difficulty date: September 25, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 41,779 hours, 41,750 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59365642
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 RIGHT, STATION 826 THROUGH 798 END FITTING HAS TOOL MARKS AND CORROSION IN THE UPPER CENTER CHANNEL.  REMOVED CORROSION AND BLENDED TOOL MARKS.
